# SDR 2007UALA02199

- Difficulty date: June 22, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 53,908 hours, 29,305 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58781
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EEL LIGHTS COMING OFF THE LAST THREE FEET.  LIGHTS INOP FROM ROW 16 BACK.  REPLACE EEL AFT STRIP OPS CKS OK.
